≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Hearing loss - deafness 1Dog Sudden Deafness 19Deafness 4Deafness, Hardhess of hearing 2Deafness in left ear 1Blast Ear Deafness 3Nerve deafness 6Nerve Deafness 5Deafness in the right Ear. 3Right Ear Deafness, 3

 

The ABC Homeopathy Forum

deafness

hi i m 26 i have profound sensuory neurol hearing los
i had tb 5 years back and due to kanamycin injection i lost my hearing over 90db in both ear i use hearing aid thru which i hear sound but i dont clearly understand words
r there medicine to restore my hearing?
 
  mansur on 2006-01-21
This is just a forum. Assume posts are not from medical professionals.
IF the deafness is due to the injections,
please take THUJA 1M, only 3 doses with an interval of 1o minutes between each dose, and the stop the medication, and wait for the progress,
also inform us on the forum about the progress.
DR.SAJID MAHMOOD
 
drsajid last decade
dear Sirs, i too had lost my hearing due to the mycin group of medicines 28 yrs back and my son was born deaf. any remedy after so long?? all the doctors consulted over the years had said no treatment is available and so we both wear hearing aids.
 
maya_hari last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.